Linear Ideals and Linear Grills in Topological Vector Spaces

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-48 Number-4
Year of Publication : 2017
Authors : Tresa Mary Chacko, Susha D.
  10.14445/22315373/IJMTT-V48P537

MLA

Tresa Mary Chacko, Susha D. "Linear Ideals and Linear Grills in Topological Vector Spaces", International Journal of Mathematics Trends and Technology (IJMTT). V48(4):245-249 August 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper we introduce the concepts of linear grills and linear ideals in topological vector spaces. We prove that the closure operators obtained from them are both Linear Čech closure operators under certain conditions. Also we introduce two new operators based on linear grills and linear ideals.

Reference
[1] E. Čech, Topological spaces, Topological papers of Eduard Čech Academia Prague, 436-472, 1968
[2] Chawalit Boonpok, Generalised closed sets in Čech closed spaces, Acta Universitatis apulensis, 133-140,2010.
[3] G. Choquet, Sur les notions de filter et. grill, Completes Rendus Acad. Sci. Paris, 224, 171-173, 1947
[4] David Niel Roth, Čech closure spaces, Ph. D. thesis, Emporia State University , 1979.
[5] E. Hayashi, Topologies defined by local properties, Mathematische Annalen, Vol.156., No. 3,205-215, 1964.
[6] D. S. Jankovic, T. R. Hamlett, New topologies from old via ideals, Amer. Math. Monthly,97, 295-310, 1990
[7] A. Kandil et. al., On Ideals and grills in topological spaces, South Asian Journal of Mathematics, Vol.5(6),233-238,2015
[8] J. Khampaladee, Semi open sets in closure spaces, Ph. D. thesis, Bruno University 2009.
[9] K. Kuratowski, Topology, Vol. 1, Acad. Press, New York 1966.
[10] N. Levine, Semi open sets and semi-continuity in topological spaces, American Mathematical monthly, 86,44-46,1961.
[11] D. Mandal, M. N. Mukherjee, On a type of generalised closed sets, Bol. Soc. Paran. mat.,30, 67-70,2012.
[12] A. A. Nasef, A. A. Azzam, Some topological operators via grills, Journal of Linear and Topological Algebra, Vol.5, No.03,199-204,2016.
[13] B. Roy and M. N. Mukherjee, On a typical topology induced by a grill, Soochow Journal of Mathematics, Vol. 33,No.4,771-786,2007.
[14] T. A. Sunitha, A study on Čech closure spaces, Ph. D. thesis, Cochin University, 1994.
[15] Tresa M. C., Susha D., Linear Čech closure spaces, presented in ICMMCMSE2017, Alagappa University and likely to be published in the proceedings.

Keywords
Linear Čech closure spaces, semi open sets, linear grills, linear ideals.